My Throat Feels Hot After Taking Headache Medicine?

Illustration of My Throat Feels Hot After Taking Headache Medicine?
Illustration: My Throat Feels Hot After Taking Headache Medicine? cdn-prod.medicalnewstoday.com

I want to ask, r nI when I had a migraine, I took the bodrex migra medicine, a few minutes after taking the medicine, my throat felt hot, what was that because of? What are the side effects of the medication, or what? Please information. R nThank you

1 Answer:

Hello Dewi Puspita


Thank you for using HealthReplies.com consulting services


I understand the complaint you feel. Bodrex migra is one of the over-the-counter drug brands and can be found at your nearest store or pharmacy. This medicine contains active ingredients in the form of paracetamol, prophypenazone and caffeine. The main function of this drug is to relieve pain symptoms that are felt, both due to headaches and other pains.


Paracetamol is an active drug substance that is painkiller and antipyretic / fever reliever, so this substance can help reduce mild pain symptoms and can also help reduce fever symptoms. Prophypenazone is included in the anti-inflammatory, anti-pain and antipyretic groups. Its function is almost similar to paracetamol, which is to relieve pain and reduce fever. Meanwhile, caffeine is a central nervous system stimulant that can be used to suppress drowsiness.

The indication for the use of this drug in general is a reduction in the symptoms of mild to moderate pain that is felt. Often used to relieve headaches due to migraines or mild headaches, toothache pain, pain due to swelling in other organs without causing drowsiness. Contraindications to the use of this drug are more directed at someone who is allergic to this drug / hypersensitivity as well as patients with chronic liver / kidney disorders. The side effects often cause digestive tract disorders, such as nausea, vomiting, constipation or diarrhea, allergic reactions to liver disorders.


Regarding your complaint, more complete information is needed whether this is your first experience of taking the drug or has it been before. If this is your first time taking the drug and you have a complaint, it is possible that a hypersensitivity reaction could be the basis for the cause. It's different if you have taken this drug before then complaints arise, most likely not because of the drug being consumed. Try to consume it according to the dosage listed in the brochure or according to the instructions from your nearest doctor. If necessary, do not hesitate to visit and see a doctor if the complaint is quite disturbing. That is the information that I can convey, hope it helps

: by

Related Question

Effect Of Breastfeeding Position With Breath Sounds In Newborns?

Effect Of Breastfeeding Position With Breath Sounds In Newborns?

(11 months ago)

Good Afternoon r n My child is 47 days old. R nI have recently been breastfeeding while lying down with my child tilted to face me without a pillow or head elevation. R nSeveral da...

Growth?

Growth?

(9 months ago)

Is it possible to increase in height at the age of 19 years? nIf possible, what things can be done? nThank you...

Overcoming Itching By Compressing It With Ice / Gel To Compress?

Overcoming Itching By Compressing It With Ice / Gel To Compress?

(1 year ago)

Hello wr.wb I want to ask, I got scabies and then I used scabimat ointment, there were side effects, such as itching and getting worse with burning, I am itchy, then I read it on H...

Leave a Reply

Your email address will not be published. Required fields are marked *